I'm 4 1/2 weeks Post-op and 2 of my kids have a stomach virus (throwing up). I'm starting to feel sick myself and I'm so worried that throwing up will damage my TT results. At this point I still haven't sneezed or coughed or even belly-laughed so the thought of throwing up really has me stressed out. Any advice?
4 1/2 Weeks PO and Think I'm Coming Down with Stomach Bug. Will Throwing Up Ruin my TT at This Point?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
Throwing up 4 and a half weeks after tummy tuck
Throwing up 4 and a half weeks after tummy tuck is unlikely to ruin your results but it is likely to cause you a lot of pain. I would call my doctor and ask for some anti-nausea meds. Good luck.
Vomiting at 4.5 Weeks after Tummy Tuck
For people who may vomit or cough or sneeze after tummy tuck, the binder is very useful in stabilizing the abdominal wall and reducing pain. At 4 weeks, scar is fairly strong so it is unlikely to cause damage.
Stomach virus after tummy tuck
You might also like...
Illness following an abdominoplasty
It is unfortunate that you are ill following your abdominoplasty but it is unlikely that you will alter or harm your final result. Try symptomatic care use pillows to support your stomach when you cough and wear your binder.
Vomiting 4 1/2 weeks after tummy tuck
Sorry to hear about your illness. The good thing is that this didn't happen right after your surgery. Your body and scars have gained some strength in the 4 1/2 weeks since surgery. The best thing to do is to support the abdominal area when coughing or vomiting. Use a pillow or your abdominal binder if you have one to help support that area. See your regular doctor soon as well, as he or she may be able to prescribe you some medications to help relieve nausea or any of your other symptoms. Good luck!
4 1/2 Weeks PO
Your incisions have already gained a good deal of the strength that they will attain by 4.5 weeks, so this is much better than having this problem the first week. If you do have a problem with vomiting, try to splint your abdomen with a pillow. And check with your primary physician about whether it is safe for you to use anti-nausea medications like Zofran, among the many options.
Be well, best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.